Thankyou. My friend who drives a tractor trailer, just had a stent put in this morning after having a heart attach which led to the discovery of a blocked artery. He is borderline diabetic and not prescribed any drugs. Told to change diet. As of today, he was told he will be on Plavix the rest of his life. I wanted to know if the use of Plavix would cause problems with him continuing to qualify for a cdl to drive his tractor trailer?
To my knowledge, having a heart attack, having stents placed or being on plavix should not disqualify someone from that type of license. However, if he experienced any events where he passed out (ie from an arrhythmia), this may prevent him from keeping his license, at least until he is stable for a number of months (I'm less familiar with this, but I've seen around a 6 month time frame).
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.